Show simple item record

dc.contributor.authorAndrew, Sarah M.*
dc.contributor.authorBaker, Christopher T. H.*
dc.contributor.authorBocharov, Gennady*
dc.date.accessioned2007-12-04T11:54:30Z
dc.date.available2007-12-04T11:54:30Z
dc.date.issued2007-08-15
dc.identifier.citationAndrew, S. M., Baker, C. T. H., & Bocharov, G. (2007). Rival approaches to mathematical modelling in immunology. Journal of Computational and Applied Mathematics, 205(2), 669-686. https://doi.org/10.1016/j.cam.2006.03.035
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2006.03.035
dc.identifier.urihttp://hdl.handle.net/10034/14955
dc.descriptionThis article is not available through ChesterRep.
dc.description.abstractThis article discusses a multidisciplinary approach to the formulation of quantitatively correct mathematical models of the immune system, and that how to do so requires an understanding of immune processes and familiarity with a range of mathematical techniques.
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Allied Health Professions and Studies.
dc.language.isoenen
dc.publisherElsevier
dc.relation.urlhttps://www.sciencedirect.com/science/article/pii/S037704270600392X?via%3Dihuben
dc.subjectimmunologyen
dc.subjectmathematical modelsen
dc.titleRival approaches to mathematical modelling in immunologyen
dc.typeArticleen
dc.contributor.departmentUniversity of Chester; The University of Manchester; Russian Academy of Sciences
dc.identifier.journalJournal of Computational and Applied Mathematicsen
html.description.abstractThis article discusses a multidisciplinary approach to the formulation of quantitatively correct mathematical models of the immune system, and that how to do so requires an understanding of immune processes and familiarity with a range of mathematical techniques.


Files in this item

Thumbnail
Name:
Publisher version

This item appears in the following Collection(s)

Show simple item record